# SDR J7SA20120209001

- Difficulty date: February 9, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N515FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- Aircraft time: 7,252 hours, 4,492 cycles
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 1004984001003
- Part serial: 03248
- Condition: Worn
- Location: Apu
- Part time: 5,849 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED APU FIRE WARNING LIGHT ILLUMINATED IN FLIGHT. AIR DIVERSION.  REPLACED APU MUFFLER ASSEMBLY.
